MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOL. PERISTALTIC INFUSION PUMP

ZYNO MEDICAL LLC. ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOL. PERISTALTIC INFUSION PUMP
Model Number Z-800W
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User reported issue was unconfirmed.Device was found to have a flow rate accuracy deviation of -0.17%, which is within the +/-5% specification.The device was found to have the air-in-line alarm not working.The device was repaired and retested to meet all the specifications on (b)(6) 2015.The initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.
 
Event or Problem Description
The user reported the pump was infusing slower than anticipated.No patient injury or harm was involved in this case.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOL. PERISTALTIC INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6244007
Report Number3006575795-2016-00065
Device Sequence Number994134
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800W
Device Lot Number20120222-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2015
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1